# SDR TWAA0002001

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE NUMBER 1 LE SLAT TOP SIDE, AN EXISTING 6 IN BY 6 IN PATCH WAS LOOSE AND DELAMINATING AT THE INBD TE WEDGE.  REMOVED OLD REPAIR.  INSTALLED METAL TO METAL 250 DEGREEE HOT BOND REPAIR PER SRM 51-70-10 AND SRM 57-43-02.
